FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Combinatorial inscribability obstructions for higher dimensional polytopes

Doolittle, Jonathan, Labbé, Jean-Philippe, Lange, Carsten E. M. C., Sinn, Rainer, Spreer, Jonathan and Ziegler, Günter M.. 2020. « Combinatorial inscribability obstructions for higher dimensional polytopes ». Mathematika, vol. 66, nº 4. pp. 927-953.
Compte des citations dans Scopus : 1.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 18:49
Last Modified: 09 Dec 2021 18:49
URI: https://espace2.etsmtl.ca/id/eprint/23718

Actions (login required)

View Item View Item